# SDR ASAA2022032337761

- Difficulty date: March 23, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 21,505 hours, 6,794 cycles
- Engine: Ge CFM567B24
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

RT SIDE WINDOW OVERHEAT ILLUMINATED. FOLLOWED QRH LIGHT EXTINGUISHED. GROUNDED - YES. ACCOMP WINDOW HEAT OVERHEAT TEST, TEST PASS REF B737-900 30-41-11-860-004.
